Les groupes de triangles (2,p,q) sont déterminés par leur spectre des longueurs
Annales de l'Institut Fourier, Tome 58 (2008) no. 7, p. 2659-2693
On décrit le début du spectre des longueurs des groupes de triangles ayant un angle droit et on montre que le spectre des longueurs caractérise la classe d’isométrie d’un tel groupe.
We describe the beginning of the length spectrum of fuchsian triangles groups (2,p,q) and we show that the length spectrum gives a geometric characterization of such a group.
DOI : https://doi.org/10.5802/aif.2424
Classification:  20H10,  32G15,  53C22
Mots clés: groupes fuchsiens, espace des modules, géodésiques
@article{AIF_2008__58_7_2659_0,
     author = {Philippe, Emmanuel},
     title = {Les groupes de triangles $(2,p,q)$ sont d\'etermin\'es par leur spectre des longueurs},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {7},
     year = {2008},
     pages = {2659-2693},
     doi = {10.5802/aif.2424},
     mrnumber = {2498361},
     zbl = {pre05505493},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2008__58_7_2659_0}
}
Philippe, Emmanuel. Les groupes de triangles $(2,p,q)$ sont déterminés par leur spectre des longueurs. Annales de l'Institut Fourier, Tome 58 (2008) no. 7, pp. 2659-2693. doi : 10.5802/aif.2424. http://www.numdam.org/item/AIF_2008__58_7_2659_0/

[1] Beardon, Alan F. The geometry of discrete groups, Springer-Verlag, New York, Graduate Texts in Mathematics, Tome 91 (1995) (Corrected reprint of the 1983 original) | MR 1393195 | Zbl 0528.30001

[2] Berger, Marcel; Gauduchon, Paul; Mazet, Edmond Le spectre d’une variété riemannienne, Springer-Verlag, Berlin, Lecture Notes in Mathematics, Vol. 194 (1971) | Zbl 0223.53034

[3] Buser, P.; Semmler, K.-D. The geometry and spectrum of the one-holed torus, Comment. Math. Helv., Tome 63 (1988) no. 2, pp. 259-274 | Article | MR 948781 | Zbl 0649.53028

[4] Buser, Peter Geometry and spectra of compact Riemann surfaces, Birkhäuser Boston Inc., Boston, MA, Progress in Mathematics, Tome 106 (1992) | MR 1183224 | Zbl 0770.53001

[5] Dryden, E.; Strohmaier, A. Huber’s theorem for hyperbolic orbisurfaces (Canadian Mathematical Bulletin, to appear, www.arXiv.org/abs/math/0504571)

[6] Haas, Andrew Length spectra as moduli for hyperbolic surfaces, Duke Math. J., Tome 52 (1985) no. 4, pp. 923-934 | Article | MR 816393 | Zbl 0595.30052

[7] Hamenstädt, Ursula; Koch, Roman Systoles of a family of triangle surfaces, Experiment. Math., Tome 11 (2002) no. 2, pp. 249-270 | MR 1959267 | Zbl 1116.53302

[8] Lehman, R.; White, C. Hyperbolic billiards path

[9] Vogeler, R. On the geometry of Hurwitz surfaces, Univ. Florida (2003) (Ph. D. Thesis)

[10] Wolpert, Scott The length spectra as moduli for compact Riemann surfaces, Ann. of Math. (2), Tome 109 (1979) no. 2, pp. 323-351 | Article | MR 528966 | Zbl 0441.30055